The University of Southampton
University of Southampton Institutional Repository

Control Theory for a Class of 2D Continuous-Discrete Linear Systems

Control Theory for a Class of 2D Continuous-Discrete Linear Systems
Control Theory for a Class of 2D Continuous-Discrete Linear Systems
This paper considers a general class of 2D continuous-discrete linear systems of both systems theoretic and applications interest. The focus is on the development of a comprehensive control systems theory for members of this class in a unified manner based on analysis in an appropriate algebraic and operator setting. In particular, important new results are developed on stability, controllability, stabilization, and optimal control.
847-860
Dymkov, M
d8c4732c-dee9-45f8-bcc8-abb228089f0e
Gaishun, I
fb6917dc-efb0-413a-9300-dbfabda25fed
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72
Galkowski, K
65b638be-b5a5-4e25-b1b8-e152c08a1cbb
Owens, D H
d1838c62-b96e-4710-9e5a-ed097fae28f6
Dymkov, M
d8c4732c-dee9-45f8-bcc8-abb228089f0e
Gaishun, I
fb6917dc-efb0-413a-9300-dbfabda25fed
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72
Galkowski, K
65b638be-b5a5-4e25-b1b8-e152c08a1cbb
Owens, D H
d1838c62-b96e-4710-9e5a-ed097fae28f6

Dymkov, M, Gaishun, I, Rogers, E, Galkowski, K and Owens, D H (2004) Control Theory for a Class of 2D Continuous-Discrete Linear Systems. International Journal of Control (Special Issue on Multidimensional Control Systems: Theory with a View to Applications), 77 (9), 847-860.

Record type: Article

Abstract

This paper considers a general class of 2D continuous-discrete linear systems of both systems theoretic and applications interest. The focus is on the development of a comprehensive control systems theory for members of this class in a unified manner based on analysis in an appropriate algebraic and operator setting. In particular, important new results are developed on stability, controllability, stabilization, and optimal control.

Text
ijcsid.pdf - Other
Download (238kB)

More information

Published date: 2004
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 259287
URI: https://eprints.soton.ac.uk/id/eprint/259287
PURE UUID: 0d13afe1-1956-46f1-8bce-8c43c3dfb717
ORCID for E Rogers: ORCID iD orcid.org/0000-0003-0179-9398

Catalogue record

Date deposited: 11 Oct 2004
Last modified: 15 Aug 2019 00:56

Export record

Contributors

Author: M Dymkov
Author: I Gaishun
Author: E Rogers ORCID iD
Author: K Galkowski
Author: D H Owens

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×